Jump to content

AltaAnn

Newbie
  • Posts

    7
  • Joined

  • Last visited

1 Follower

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

AltaAnn's Achievements

Newbie

Newbie (2/9)

4

Reputation

  1. After years of taking 100 mg, my anxiety and depression ramped way up! I was hospitalized and meds increased to 200 mg. I'm home now, but every dayis a struggle now. Not sure what to do. I'd love to hear any insights you discover.
  2. Please tell an adult. A school counselor or kind teacher. Or tell your doctor. Could you tell a parent or other family member? There are so many ways to get help for depression, but a peer of 13-14 years won't know about them. Reach out. I know it's hard, but you can do it. You must do it. You do not have to be alone in this and it CAN be managed. Depression is an illness like any other. If you had a broken leg, you'd find a doctor. Well, you have a brain that isn't regulating emotions correctly. It needs treatment too. I'm so proud of you for asking for help on this forum. Now, go find someone in your life who will direct you to help. There really is help available! I will be praying for you, precious one! I hope to hear a good report soon!
  3. I've been treated pretty successfully for depression for many years. 100mg Zoloft worked like magic. Until 6 months ago. Symptoms of depression and anxiety got progressively worse. I had my Dr. increase my dose to 150mg, but still continued to decline until one weekend I almost killed myself with overdose. I spent a week in hospital and my med increased to 200mg. So now I feel pretty good a lot of the time EXCEPT I get blindsided on occasion with a short, but extreme period of despair. It can be triggered by something small (well, to me it seems huge, to others it would seem small) and I can't anticipate or prepare ahead of time. Then I'm a weeping mess. I haven't tried to share this with my family/friends. They don't understand, because they've never experienced this. This compounds my sadness because I feel so alone. Does anyone have advice/suggestions for dealing with these moments? It can happen once or twice a day, or take over an entire day, but then it passes and I'm back to "normal".
  4. I don't have any answers for you. I'm just glad to have read your post. I've taken 100mg for years with terrific results. However, recently my symptoms have come back full force! Could this be "breakthrough depression "? I've never heard of that. I'm now on 200mg, but still struggle with symptoms almost daily. I wonder what to do next.....
×
×
  • Create New...